1. Minimal extensions of flows with amenable acting groups
Title | Minimal extensions of flows with amenable acting groups |
---|---|
Author info | Matúš Dirbák |
Author | Dirbák Matúš 1983- (100%) UMBFP10 - Katedra matematiky |
Source document | Israel Journal of Mathematics. Vol. 207, no. 2 (2015), pp. 581-615. - Jerusalem : The Hebrew University Magnes Press, 2015 |
Keywords | minimálny tok minimálne rozšírenie amenabelná grupa minimal flow minimal extension amenable group |
Language | English |
Country | Israel |
systematics | 51 |
Annotation | We construct minimal extensions of flows with locally compact amenable acting groups G in the form of fibre-preserving flows on fibre bundles and affine flows on group bundles. We use these constructions to show that for a large family of groups G, the class of the compact second countable spaces, on which G acts in a (point-free and) minimal way, is closed with respect to countable products |
Public work category | ADC |
No. of Archival Copy | 33374 |
Catal.org. | BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici |
Database | xpca - PUBLIKAČNÁ ČINNOSŤ |
References | PERIODIKÁ-Súborný záznam periodika |